Wisconsin, 2016Flash Flooding and Flooding in Wisconsin, August 19 to 23, 2016
August 19 to 23, 2016 · NWS ARX · 9 events in 4 counties and zones
A second round of flash flooding occurred over portions of western Wisconsin in the early morning hours of August 19th. Thunderstorms with heavy rain moved across the region and the runoff from the rain caused Elk Creek in Trempealeau County to go out of its banks.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A second round of flash flooding occurred over portions of western Wisconsin in the early morning hours of August 19th. Thunderstorms with heavy rain moved across the region and the runoff from the rain caused Elk Creek in Trempealeau County to go out of its banks. State Highway 93 was closed between Independence and Eleva because of the flooding. Flooding also occurred near Tunnel City (Monroe County) and Mondovi (Buffalo County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 19, 2:49 AM CST, 24 minutes earlier.
Area forecast discussion, Aug 19, 2:49 AM CST, 24 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
349 AM CDT FRI AUG 19 2016
.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Fri Aug 19 2016
Main forecast concerns are on strong to perhaps isolated severe
thunderstorms today with the potential for heavy rainfall and
strong winds.
Thunderstorms were ongoing early this morning mainly across portions
of southeast Minnesota into west central and central Wisconsin.
These storms have been producing periods of heavy rainfall along
with gusty winds of 30 to 40 mph. The heaviest rain has been falling
across northern Buffalo, Trempealeau, and western Jackson counties.
After the storms taper off later this morning, we should see another
round of showers and storms this afternoon along a frontal boundary
sliding in from the northwest. Afternoon MUCAPE values climb into
the 1500 to 3000 J/KG range this afternoon. Much of the shear in
lagging behind the front behind the highest MUCAPE values. The
bigger concern, assign from isolated damaging winds with the
storms this afternoon, will be the potential for heavy rainfall
with any storms today. Precipitable water values will climb to
around 2 inches today. Meanwhile a vigorous trough pushes in from
the northwest and a surface low is expected to deepen across the
upper Mississippi River Valley and as it does periods of shower
and storms will continue. Forecast models are edgeing into two
camps, the NAM and GEM are rather strong with a heavy rainfall
across much of the local area with the low tracking across western
Wisconsin. The ECMWF and the GFS take the low further to the
northeast and don't deepen it until is over eastern Lake Superior,
which means less rain for the local area. At this time rain is
looking likely from late this afternoon all the way through
Saturday. Monitor forecasts closely as we could see an additional
1 to locally 3 inches of rain during this timeframe. Rises on
rivers are likely with the potential for some flooding. Cooler air
will also arrive with the low pressure system, making it feel more
like autumn a times.
.LONG TERM...(Saturday through Thursday)
Issued at 349 AM CDT Fri Aug 19 2016
Rain looks to continue into Saturday tapering to scattered showers
as we go into Sunday as the upper trough swings through.
Temperatures then look to warm slightly by the middle of next week
but then chances for more showers and storms return. Weak
troughing then looks to setup across the upper Midwest late in the
week into next weekend with some low chances for showers and
storms and rather conformable temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1144 PM CDT Thu Aug 18 2016
Latest surface analysis indicates the a cold front extends from
northwest Wisconsin to a surface low near KFSD. A warm front
extends east from the low into northeast Iowa. As the low level
jet starts to strengthen and intersect the warm front, showers and
storms were beginning to develop north of the front. For now,
these are north and south of KRST so will not introduce a VCTS
until about 08Z or so but the activity is close enough to KLSE to
just start with a VCTS. If the 19.03Z HRRR is correct, this
activity should continue to fill in with about a 2 hour window
overnight at both airports with showers and storms. More showers
and storms are expected Friday afternoon and evening as the cold
front approaches the area and a short wave trough swings in from
the west. For now, will just handle this with VCTS at both sites
with VFR ceilings but will show KRST going down to MVFR Friday
evening when the models show the more persistent rains moving into
the area.
&&
.HYDROLOGY...Through this weekend.
Issued at 349 AM CDT Fri Aug 19 2016
The potential for flooding will continue into the weekend as we
see repeated rounds of showers and thunderstorms. Additional
rainfall amounts of 1 to locally 3 inches are possible. In
addition to the flash flood threat today, flooding along the main
rivers may become a concerns by later in the weekend into early
next week. Monitor the weather closely, especially if you have
interests along area rivers and streams.
&&
.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...04
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Aug 18, 7:56 PM CST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
856 PM CDT THU AUG 18 2016
IAZ008>011-MNZ079-086>088-094>096-191100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-WABASHA-DODGE-OLMSTED-WINONA-
MOWER-FILLMORE-HOUSTON-
856 PM CDT THU AUG 18 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA AND NORTHEAST IOWA.
.DAY ONE...REST OF TONIGHT
ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF
THE STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND
SMALL HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS REMAIN LIKELY FRIDAY INTO SATURDAY. SOME OF THE
STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND HAIL
LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REST OF THE NIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ018-019-029-030-WIZ041>044-053>055-061-191100-
FLOYD-CHICKASAW-FAYETTE-CLAYTON-LA CROSSE-MONROE-JUNEAU-ADAMS-
VERNON-CRAWFORD-RICHLAND-GRANT-
856 PM CDT THU AUG 18 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
ADDITIONAL THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF
THE STORMS COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND
SMALL HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...HEAVY RAIN AND
HAIL LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED FOR THE REST OF THE NIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
WIZ017-029-032>034-191100-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
856 PM CDT THU AUG 18 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST CENTRAL WISCONSIN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE EXPECTED THROUGH THE NIGHT. SOME OF THE STORMS
COULD BE STRONG WITH GUSTY WINDS...HEAVY RAIN AND SMALL HAIL.
RAINFALL AMOUNTS WILL NEED TO BE WATCHED IN CASE ADDITIONAL
FLOODING DEVELOPS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE LIKELY FRIDAY INTO SATURDAY. SOME OF THE STORMS
COULD BE STRONG AT TIMES WITH HEAVY RAIN AND GUSTY WINDS
POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE NIGHT.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
04
In the hours before
Special weather statement, Aug 19, 12:47 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
147 AM CDT FRI AUG 19 2016
MNZ086-087-094-190745-
DODGE-MOWER-OLMSTED-
147 AM CDT FRI AUG 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOWER...
DODGE AND WESTERN OLMSTED COUNTIES...
AT 146 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR LE CENTER TO NEAR WASECA TO NEAR ALDEN. MOVEMENT
WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
CLAREMONT AROUND 225 AM CDT.
WEST CONCORD AROUND 230 AM CDT.
DODGE CENTER...RAMSEY AND HAYFIELD AROUND 235 AM CDT.
AUSTIN...MANTORVILLE AND KASSON AROUND 240 AM CDT.
ROCHESTER...BROWNSDALE...BYRON AND ROSE CREEK AROUND 245 AM CDT.
LAT...LON 4420 9304 4419 9255 4403 9250 4360 9273
4361 9305
TIME...MOT...LOC 0646Z 266DEG 36KT 4437 9363 4400 9350 4370 9365
JSBSpecial weather statement, Aug 19, 1:23 AM CST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
223 AM CDT FRI AUG 19 2016
MNZ079-086>088-094-095-190815-
WINONA-DODGE-WABASHA-MOWER-FILLMORE-OLMSTED-
223 AM CDT FRI AUG 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WINONA...
MOWER...NORTHWESTERN FILLMORE...WABASHA...DODGE AND OLMSTED
COUNTIES...
AT 221 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR DUNDAS TO NEAR CLAREMONT TO NEAR HOLLANDALE.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
AUSTIN AND RAMSEY AROUND 240 AM CDT.
MANTORVILLE...KASSON AND BROWNSDALE AROUND 245 AM CDT.
BYRON AROUND 250 AM CDT.
ORONOCO AROUND 300 AM CDT.
ROCHESTER AND MAZEPPA AROUND 305 AM CDT.
GRAND MEADOW AROUND 310 AM CDT.
LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4442 9213 4406 9201
4362 9224 4364 9305
TIME...MOT...LOC 0721Z 266DEG 36KT 4439 9318 4402 9305 4372 9321
JSBSpecial weather statement, Aug 19, 1:29 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
229 AM CDT FRI AUG 19 2016
WIZ033-034-042-190830-
MONROE-TREMPEALEAU-JACKSON-
229 AM CDT FRI AUG 19 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE...
SOUTHWESTERN JACKSON AND EAST CENTRAL TREMPEALEAU COUNTIES...
AT 228 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BLAIR
MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BLACK RIVER FALLS AROUND 300 AM CDT.
CATARACT AROUND 310 AM CDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4424 9069 4401 9087 4403 9091 4407 9091
4407 9099 4424 9132 4439 9120
TIME...MOT...LOC 0728Z 298DEG 27KT 4428 9116
JSBSpecial weather statement, Aug 19, 1:57 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
257 AM CDT FRI AUG 19 2016
WIZ033-034-041-042-190830-
MONROE-LA CROSSE-TREMPEALEAU-JACKSON-
257 AM CDT FRI AUG 19 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONROE...
SOUTHWESTERN JACKSON...SOUTHEASTERN TREMPEALEAU AND LA CROSSE
COUNTIES...
AT 256 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NORTH BEND...OR
15 MILES SOUTHEAST OF ARCADIA...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
NORTH BEND AROUND 305 AM CDT.
LA CROSSE...HOLMEN AND ONALASKA AROUND 315 AM CDT.
WEST SALEM AROUND 320 AM CDT.
BANGOR AROUND 325 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEON...BURNS...ROCKLAND...
ETTRICK AND I 90 EXIT 12.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4372 9103 4373 9110 4414 9139 4424 9118
4384 9077
TIME...MOT...LOC 0756Z 328DEG 39KT 4413 9123
JSBSpecial weather statement, Aug 19, 2:00 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
300 AM CDT FRI AUG 19 2016
MNZ079-087-088-WIZ032-033-190900-
WINONA-WABASHA-OLMSTED-TREMPEALEAU-BUFFALO-
300 AM CDT FRI AUG 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...WABASHA...
OLMSTED...SOUTHWESTERN TREMPEALEAU AND BUFFALO COUNTIES...
AT 259 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR GOODHUE TO NEAR ROCHESTER TO 8 MILES
NORTHWEST OF GRAND MEADOW. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
STEWARTVILLE AROUND 315 AM CDT.
EYOTA AND ELGIN AROUND 320 AM CDT.
DOVER AND PLAINVIEW AROUND 325 AM CDT.
ST. CHARLES AROUND 330 AM CDT.
CHATFIELD AROUND 335 AM CDT.
LAT...LON 4389 9268 4403 9260 4419 9266 4420 9255
4437 9255 4437 9243 4445 9243 4445 9224
4441 9208 4456 9204 4459 9167 4409 9150
4385 9165 4385 9245 4383 9245 4383 9269
TIME...MOT...LOC 0759Z 265DEG 36KT 4441 9266 4404 9253 4381 9267
JSBSpecial weather statement, Aug 19, 2:27 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
327 AM CDT FRI AUG 19 2016
MNZ079-087-088-WIZ029-032>034-041-042-190930-
WINONA-WABASHA-OLMSTED-MONROE-LA
CROSSE-TREMPEALEAU-CLARK-BUFFALO-JACKSON-
327 AM CDT FRI AUG 19 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WINONA...EASTERN
WABASHA...SOUTHEASTERN OLMSTED...SOUTHWESTERN CLARK...NORTHWESTERN
MONROE...WESTERN JACKSON...TREMPEALEAU...LA CROSSE AND BUFFALO
COUNTIES...
AT 326 AM CDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM
7 MILES SOUTHEAST OF PLUM CITY TO NEAR ALTURA TO NEAR CHATFIELD.
MOVEMENT WAS EAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
ALTURA AROUND 330 AM CDT.
LEWISTON AND BUFFALO AROUND 335 AM CDT.
ROLLINGSTONE...STOCKTON AND MODENA AROUND 340 AM CDT.
WINONA...GOODVIEW AND FOUNTAIN CITY AROUND 345 AM CDT.
MONDOVI AROUND 350 AM CDT.
ARCADIA AND TREMPEALEAU AROUND 400 AM CDT.
LAT...LON 4406 9208 4443 9216 4441 9208 4459 9202
4460 9092 4463 9092 4463 9084 4412 9079
4375 9101 4375 9125 4378 9124 4385 9129
4385 9220
TIME...MOT...LOC 0826Z 265DEG 44KT 4456 9208 4406 9201 4383 9215
JSBFlood, Monroe
- When
- August 19, 3:13 AM CST to 4:45 AM CST
- Where
- Monroe County, 4.32 mi WSW of Kirby to 4.48 mi WSW of Kirby
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.083, -90.614
Heavy rains caused standing water to cover County Highway E northwest of Tunnel City.
Flash Flood, Trempealeau
- When
- August 19, 3:15 AM CST to 5:15 AM CST
- Where
- Trempealeau County, 0.82 mi S of Elk Creek to 0.29 mi NNW of Chimney Rock
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.418, -91.400
Runoff from heavy rain pushed Elk Creek out of its banks causing water to go over State Highway 93 near County Highway E. State Highway 93 was closed between Eleva and Independence.
Flood, La Crosse
- When
- August 19, 3:50 AM CST to 5:00 AM CST
- Where
- La Crosse County, 0.62 mi NE of La Crosse to 0.81 mi NE of Calvert
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 43.806, -91.240
Heavy rains caused street flooding to occur in parts of the city of La Crosse.
Flash Flood, Buffalo
- When
- August 19, 4:17 AM CST to 5:15 AM CST
- Where
- Buffalo County, 0.89 mi E of Mondovi to 0.98 mi E of Mondovi
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.570, -91.662
Runoff from heavy rains caused flooding to occur in Mondovi.
Flash Flood, Buffalo
- When
- August 19, 4:17 AM CST to 5:15 AM CST
- Where
- Buffalo County, 4.3 mi W of Mondovi to 4.32 mi W of Mondovi
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.569, -91.767
Runoff from heavy rains caused Farrington Creek to go out of its banks with water covering County Road A west of Mondovi.
Flood, Buffalo
- When
- August 19, 8:02 AM CST to 10:00 AM CST
- Where
- Buffalo County, 0.49 mi WNW of Gilmanton to 0.03 mi W of Gilmanton
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 44.473, -91.689
County Highway B was closed between Sand Road and State Highway 88 northwest of Gilmanton when flood waters from Elk Creek went over the road.
Flood, Buffalo
- When
- August 19, 8:44 AM CST to 12:00 PM CST
- Where
- Buffalo County, 0.99 mi W of Gilmanton to 0.4 mi W of Gilmanton
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 44.470, -91.700
Flood waters from Elk Creek seeped into some of the same houses that were affected by flooding in the August 11th event.
Flood, Trempealeau
- When
- August 20, 9:15 AM CST to 11:30 AM CST
- Where
- Trempealeau County, 1.65 mi NNW of Dewey Corners to 0.9 mi NNW of Dewey Corners
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 44.272, -91.483
Runoff from heavy rains pushed the Trempealeau River briefly out of its banks in Arcadia. The river crested barely above the flood stage at 8.02 feet.
Flood, Trempealeau
- When
- August 21, 7:45 AM CST to August 23, 9:00 PM CST
- Where
- Trempealeau County, 1.85 mi W of Pine Creek to 1.62 mi W of Pine Creek
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 44.134, -91.557
Runoff from heavy rain pushed the Trempealeau River out of its banks in Dodge. The river crested over a foot above the flood stage at 10.37 feet.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kansas, August 19 to 20, 20161 death · 1 in hail · 18 events
- Hail and Damaging Winds in Colorado, August 19, 20161 death · $15,000 · 1.5 in hail · 9 events
- Lightning Strike in Michigan, August 19, 20161 death · 1 event
- Hail and Damaging Winds in Minnesota, August 19, 2016$300,000 · 56 kt wind · 11 events
- Flash Flood and Hail in Iowa, August 19 to 20, 2016$1,000 · 56 kt wind · 19 events
- Flood and Hail in Oklahoma, August 19, 2016$15,000 · 1 in hail · 6 events
- Damaging Winds in Kansas, August 19, 201670 kt wind · 13 events
- Flash Flood and Hail in Kansas, August 19, 2016$13,000 · 68 kt wind · 7 events
- Flash Flooding and Flooding in Texas, August 19, 20166 events
- Damaging Winds and Lightning Strike in South Carolina, August 19, 2016$1,000 · 55 kt wind · 5 events
- Hail and Damaging Winds in New Mexico, August 19, 2016$100 · 51 kt wind · 4 events
- Hail and Damaging Winds in Wisconsin, August 19, 2016$500 · 52 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 655564, 655563, 655565, 655566, 655567, 655568, 655760, 656873, 656874.